Critical well-posedness and scattering results for fractional Hartree-type equations

Herr S, Yang C (2018)
Differential and Integral Equations 31(9-10): 701-714.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Herr, SebastianUniBi ; Yang, Changhun
Abstract / Bemerkung
Scattering for the mass-critical fractional Schrodinger equation with a cubic Hartree-type nonlinearity for initial data in a small ball in the scale-invariant space of three-dimensional radial and square-integrable initial data is established. For this, we prove a bilinear estimate for free solutions and extend it to perturbations of bounded quadratic variation. This result is shown to be sharp by proving the discontinuity of the flow map in the super-critical range.
Erscheinungsjahr
2018
Zeitschriftentitel
Differential and Integral Equations
Band
31
Ausgabe
9-10
Seite(n)
701-714
ISSN
0893-4983
Page URI
https://pub.uni-bielefeld.de/record/2932010

Zitieren

Herr S, Yang C. Critical well-posedness and scattering results for fractional Hartree-type equations. Differential and Integral Equations. 2018;31(9-10):701-714.
Herr, S., & Yang, C. (2018). Critical well-posedness and scattering results for fractional Hartree-type equations. Differential and Integral Equations, 31(9-10), 701-714.
Herr, S., and Yang, C. (2018). Critical well-posedness and scattering results for fractional Hartree-type equations. Differential and Integral Equations 31, 701-714.
Herr, S., & Yang, C., 2018. Critical well-posedness and scattering results for fractional Hartree-type equations. Differential and Integral Equations, 31(9-10), p 701-714.
S. Herr and C. Yang, “Critical well-posedness and scattering results for fractional Hartree-type equations”, Differential and Integral Equations, vol. 31, 2018, pp. 701-714.
Herr, S., Yang, C.: Critical well-posedness and scattering results for fractional Hartree-type equations. Differential and Integral Equations. 31, 701-714 (2018).
Herr, Sebastian, and Yang, Changhun. “Critical well-posedness and scattering results for fractional Hartree-type equations”. Differential and Integral Equations 31.9-10 (2018): 701-714.
Link(s) zu Volltext(en)
Access Level
Restricted Closed Access

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Quellen

arXiv: 1706.02073

Suchen in

Google Scholar